# SDR FDEA201108183344

- Difficulty date: August 18, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70841
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE AT STA 5.0 TO 5-53,  X =107 EXCEEDED SRM LIMITS.  CORROSION REMOVED IAW SRM 51-21-01, REV 47.  ORIGINAL THICKNESS = 0.080 INCH; MATERIAL REMOVED =0.050 INCH;  MATERIAL REMAINED = 0.030 INCH FOUND EXCEEDED LIMITS IAW SRM 53-00-52, REV 47, FIG 101.  SEAT TRACK REMOVED IAW SRM 51-31-01, REV 47.  SEAT TRACK SECTION FABRICATED AND INSTALLED IAW 53-00-52.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
